# SDR SWIA201230974

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 26,896 hours, 22,067 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY STRONG FUEL SMELL WITH APU RUNNING AC AND BOTH PACKS ON.  (FLT 4478)  REPLACED APU FUEL SHUTOFF SOLENOID VALVE IN REFERENCE TO AMM.
